I have found on my right shin a “rash”. Hydrocortisone cream has done nothing to it?

I am a 51 year old male with Hyperaldosteronism due to adrenal adenoma, diabetes t2, intracranial small vessel disease, periphial artery disease, high bp, stage 3 kidney disease. I take a large amount of medication.
I have found on my right shin a “rash”. Hydrocortisone crean has done nothing to it. I have had it for four weeks or more. In the last several days it has begun to scab a little. What could this be?

rash-on-skin





This Question Is Open to Answers -Post Your Comment Below

advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
mrsshalini14Dr Mahaveerdocc4youDr Ahmed Fawzy Recent comment authors
  Subscribe  
Notify of
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Since you tryed
Hydrocortisone and did not work there are the posibilitys
candidiasis
ringworm
hives
diabetes-related skin conditions
U need further clinical testing
Can help more online cuz
Wrong treatment on assumption it is one of them could cause more problems
U helped much with telling me about Hydrocortisone
Which allowed me to role out 3 other possibilities
Good Luck

shw12
Member
shw12

HI
APPLY ANTIFUNGAL LOCAL CREAMS ALONG WITH ORAL ANTI FUNGAL MEDICINES WILL HELP.
APPLYING HYDROCORTISONE MAY FLARE UP THE INFECTION. SO BETTER TO AVOID IT

Dr Mahaveer
Member
Dr Mahaveer

hi
its a pigmentation issue related to skin infection.
apply antibacterial local creams. consult a dermatologist. cryolaser will be helpful.
thanks

mrsshalini14
Member
mrsshalini14

hello there
it may be a resistant form of eczema or infection. consult a dermatologist. local laser beam irradiation may hasten the recovery process